# SDR COMA0160031

- Difficulty date: December 29, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 214 hours, 177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0056
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 214 hours, 177 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 26 DEGREES.  REPLACED THE FLAP SELECTOR HANDLE.
